American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Raffaella Servadei. Infinitely many solutions for fractional Laplace equations with subcritical nonlinearity. Contemporary Mathematics 595 (2013) 317-340.
Book volume table of contents   
View Article: PDF

[2] Cristian Bereanu and Pedro J. Torres. Existence of at least two periodic solutions of the forced relativistic pendulum. Proc. Amer. Math. Soc. 140 (2012) 2713-2719.
Abstract, references, and article information   
View Article: PDF

[3] E. N. Barron, R. Goebel and R. R. Jensen. Best response dynamics for continuous games. Proc. Amer. Math. Soc. 138 (2010) 1069-1083. MR 2566572.
Abstract, references, and article information   
View Article: PDF

[4] Martin Schechter. Sandwich pairs in critical point theory. Trans. Amer. Math. Soc. 360 (2008) 2811-2823. MR 2379776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Biagio Ricceri. The problem of minimizing locally a $C^2$ functional around non-critical points is well-posed. Proc. Amer. Math. Soc. 135 (2007) 2187-2191. MR 2299496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pando Gr. Georgiev. Parametric Borwein-Preiss variational principle and applications. Proc. Amer. Math. Soc. 133 (2005) 3211-3225. MR 2161143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stephen Simons. Excesses, duality gaps and weak compactness. Proc. Amer. Math. Soc. 130 (2002) 2941-2946. MR 1908917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] El Mostafa Kalmoun and Hassan Riahi. Topological KKM theorems and generalized vector equilibria on G-convex spaces with applications. Proc. Amer. Math. Soc. 129 (2001) 1335-1348. MR 1814159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mohammad S. R. Chowdhury and Kok-Keong Tan. Applications of pseudo-monotone operators with some kind of upper semicontinuity in generalized quasi-variational inequalities on non-compact sets. Proc. Amer. Math. Soc. 126 (1998) 2957-2968. MR 1459115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Simons. Sum theorems for monotone operators and convex functions. Trans. Amer. Math. Soc. 350 (1998) 2953-2972. MR 1443892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] George Xian-Zhi Yuan. The study of minimax inequalities and applications to economies and variational inequalities. Memoirs of the AMS 132 (1998) MR 1407899.
Book volume table of contents   

[12] Sehie Park. Fixed points of approximable maps. Proc. Amer. Math. Soc. 124 (1996) 3109-3114. MR 1343717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sehie Park, Jong Sook Bae and Hoo Kyung Kang. Geometric properties, minimax inequalities, and fixed point theorems on convex spaces . Proc. Amer. Math. Soc. 121 (1994) 429-439. MR 1231303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jürgen Kindler. Topological intersection theorems . Proc. Amer. Math. Soc. 117 (1993) 1003-1011. MR 1127141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shiow Yu Chang. Separation and von Neumann intersection theorems . Proc. Amer. Math. Soc. 112 (1991) 1149-1152. MR 1070512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1